RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Oinarov, Ryskul Oinarovich

Statistics Math-Net.Ru
Total publications: 20
Scientific articles: 17
Presentations: 1

Number of views:
This page:1841
Abstract pages:4011
Full texts:1527
References:333
E-mail:

http://www.mathnet.ru/eng/person20035
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/205817

Publications in Math-Net.Ru
2019
1. A. A. Kalybay, R. Oinarov, “Bounds for a class of quasilinear integral operators on the set of non-negative and non-negative monotone functions”, Izv. RAN. Ser. Mat., 83:2 (2019),  61–82  mathnet  elib; Izv. Math., 83:2 (2019), 251–272  isi  scopus
2016
2. R. Oinarov, “Boundedness and compactness of a class of convolution integral operators of fractional integration type”, Tr. Mat. Inst. Steklova, 293 (2016),  263–279  mathnet  mathscinet  elib; Proc. Steklov Inst. Math., 293 (2016), 255–271  isi  scopus
2015
3. R. Oinarov, Kh. Ramazanova, A. Tiryaki, “Sturm comparison theorems for half-linear equations with a damping term”, Eurasian Math. J., 6:1 (2015),  85–95  mathnet  isi
2014
4. R. Oinarov, “Boundedness of integral operators in weighted Sobolev spaces”, Izv. RAN. Ser. Mat., 78:4 (2014),  207–223  mathnet  mathscinet  zmath  elib; Izv. Math., 78:4 (2014), 836–853  isi  scopus
5. A. M. Abylaeva, A. O. Baĭarystanov, R. Oĭnarov, “A weighted differential Hardy inequality on $\mathring{AC}(I)$”, Sibirsk. Mat. Zh., 55:3 (2014),  477–493  mathnet  mathscinet  elib; Siberian Math. J., 55:3 (2014), 387–401  isi  elib  scopus
2013
6. V. I. Burenkov, R. Oinarov, “Necessary and sufficient conditions for boundedness of the Hardy-type operator from a weighted Lebesgue space to a Morrey-type space”, Math. Inequal. Appl., 16:1 (2013),  1–19  mathnet  mathscinet  zmath  isi  scopus
2012
7. L. S. Arendarenko, R. Oinarov, L.-E. Persson, “On the boundedness of some classes of integral operators in weighted Lebesgue spaces”, Eurasian Math. J., 3:1 (2012),  5–17  mathnet  mathscinet  zmath
2011
8. R. Oĭnarov, “Boundedness and compactness in weighted Lebesgue spaces of integral operators with variable integration limits”, Sibirsk. Mat. Zh., 52:6 (2011),  1313–1328  mathnet  mathscinet; Siberian Math. J., 52:6 (2011), 1042–1055  isi  scopus
2010
9. R. Oinarov, S. Y. Rakhimova, “Weighted Hardy inequalities and their applications to oscillation theory of half-linear differential equations”, Eurasian Math. J., 1:2 (2010),  110–121  mathnet  mathscinet  zmath
2007
10. R. Oinarov, “Boundedness and compactness of Volterra type integral operators”, Sibirsk. Mat. Zh., 48:5 (2007),  1100–1115  mathnet  mathscinet  zmath  elib; Siberian Math. J., 48:5 (2007), 884–896  isi  elib  scopus
2002
11. R. Oinarov, “A weighted estimate for an intermediate operator on the cone of nonnegative functions”, Sibirsk. Mat. Zh., 43:1 (2002),  161–173  mathnet  mathscinet  zmath; Siberian Math. J., 43:1 (2002), 128–139  isi
1993
12. R. Oinarov, “Three-weight generalization of Hardy's inequality”, Mat. Zametki, 54:2 (1993),  56–62  mathnet  mathscinet  zmath; Math. Notes, 54:2 (1993), 806–810  isi
13. R. Oinarov, “Two-sided norm estimates for certain classes of integral operators”, Trudy Mat. Inst. Steklov., 204 (1993),  240–250  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 204 (1994), 205–214
1991
14. R. Oinarov, A. P. Stikharnyi, “Boundedness and compactness criteria for a certain difference inclusion”, Mat. Zametki, 50:5 (1991),  54–60  mathnet  mathscinet  zmath; Math. Notes, 50:5 (1991), 1130–1135  isi
1988
15. R. Oinarov, M. Otelbaev, “A criterion for the discreteness of the spectrum of the general Sturm–Liouville operator, and embedding theorems connected with it”, Differ. Uravn., 24:4 (1988),  584–591  mathnet  mathscinet; Differ. Equ., 24:4 (1988), 402–408
1985
16. R. Oinarov, “Separability of the Schrödinger operator in the space of summable functions”, Dokl. Akad. Nauk SSSR, 285:5 (1985),  1062–1064  mathnet  mathscinet  zmath
1981
17. R. Oinarov, “On the properties of a Urysohn operator”, Dokl. Akad. Nauk SSSR, 256:2 (1981),  281–284  mathnet  mathscinet  zmath
1980
18. R. Oinarov, M. Otelbaev, “A criterion for a Urysohn operator to be a contraction”, Dokl. Akad. Nauk SSSR, 255:6 (1980),  1316–1318  mathnet  mathscinet  zmath

2019
19. A. I. Aptekarev, A. M. Akhtyamov, O. V. Besov, A. A. Vladimirov, B. S. Kashin, K. A. Mirzoev, S. N. Naboko, R. O. Oinarov, I. V. Sadovnichaya, A. M. Savchuk, A. G. Sergeev, V. D. Stepanov, Ya. T. Sultanaev, D. V. Treschev, I. A. Sheipak, “Андрей Андреевич Шкаликов (к семидесятилетию со дня рождения)”, Tr. Mosk. Mat. Obs., 80:2 (2019),  133–145  mathnet
2016
20. V. I. Burenkov, E. D. Nursultanov, T. Sh. Kalmenov, R. Oinarov, M. Otelbaev, T. V. Tararykova, A. M. Temirkhanova, “EMJ: from Scopus Q4 to Scopus Q3 in two years?!”, Eurasian Math. J., 7:3 (2016),  6  mathnet  isi
2013
21. O. V. Besov, V. I. Burenkov, T. Sh. Kalmenov, R. Oinarov, M. Otelbaev, E. S. Smailov, “On the 90th anniversary of Professor Toleubay Idrisovich Amanov (25.08.1923–21.06.1978)”, Eurasian Math. J., 4:3 (2013),  5–7  mathnet

Presentations in Math-Net.Ru
1. Весовые оценки для одного класса субаддитивных операторов и их приложения
R. O. Oinarov
International conference on Function Spaces and Approximation Theory dedicated to the 110th anniversary of S. M. Nikol'skii
May 26, 2015 12:20   

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020